# SDR AUS20030568

- Difficulty date: June 3, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727281
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separated
- Location: Te Flap
- Part time: 41,718 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) LT INBOARD FOREFLAP UPPER SKIN DISBONDED AND SEPARATED. SIZE OF DISBONDED PIECE APPROXIMATELY 355.6MM BY 177.8MM (14IN BY 7IN). SUSPECT CAUSED BY FOREIGN OBJECT LODGED BETWEEN FOREFLAP AND WING UPPER SURFACE. FOD.
